Skip to main content
Article
A Proof of the Main Theorem on Bezoutians
Elemente der Mathematik
  • Branko Ćurgus, Western Washington University
  • Aad Dijksma
Document Type
Article
Publication Date
1-1-2014
Disciplines
Abstract
We give a self-contained proof that the nullity of the Bezoutian matrix associated with a pair of polynomials f and g equals the number of their common zeros counting multiplicities.
Citation Information
Branko Ćurgus and Aad Dijksma. "A Proof of the Main Theorem on Bezoutians" Elemente der Mathematik Vol. 69 Iss. 1 (2014) p. 33 - 39
Available at: http://works.bepress.com/branko_curgus/29/